... also have had leg cramps for months. I have been denied a workman's comp claim because they say I took Levaquin earlier. I use the arm to lift & turn bolts of fabric that I cut with the other hand. I am wondering if the Levaquin could still be affecting the left elbow? Thanks, Diane
Yes, I am very ill from Levaquin taken 3 1/2 yrs ago. I have tennis elbow on my right. It is from the Levaquin--weakened ligaments, tendons, and muscles. If this is the only side effect thus far, that is a blessing. I hope so, No Steroids! The drs. know little about the Fluors. and steroids worsen it. I was given steroids two years later and it worsened all of my side effects. Dr. David Flockhart and Dr. Jason Cohen are the drs. that know a lot about this. ALso, Dr. Mercola just wrote about this. There was, also, an article in the NY times and if you type in PBS and Levaquin there is a piece you can watch. Good luck and hope it heals soon.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2010 • 6 answers
Posted 2 May 2010 • 2 answers
Posted 15 Mar 2012 • 2 answers
Posted 1 Apr 2012 • 1 answer
I was given a 750 MG Levaquin drip at the ER and a prescription for 9 of the 750 MG Levaquin tablets
Posted 28 Jan 2013 • 2 answers